# SDR DALA2020010700107

- Difficulty date: January 5, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 83,282 hours, 33,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 685, L/P 6706529) FOUND CEILING MOUNTED EMERGENCY LIGHT INOP AT ROW 15. CORRECTIVE ACTION: FOUND BROKEN WIRE IN ACFT HARNESS. REPAIRED PER B757 WDM 33-51-12 SH 2.
